Record number :
357931
Title of article :
A reduction method to quasilinear hyperbolic systems of multicomponent field PDEs with application to wave interaction
Author/Authors :
Carmela Curr? and Domenico Fusco، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2002
Pages :
15
From page :
281
To page :
295
Keywords :
Double wave solutions , Reduction methods , Non linear wave interactions , hyperbolic systems , Model constitutive laws
Journal title :
International Journal of Non-Linear Mechanics
Serial Year :
2002
Link To Document :
بازگشت